Show simple item record

dc.contributor.authorSütlü, Serkanen_US
dc.contributor.authorEsen, Oğulen_US
dc.date.accessioned2016-10-24T21:55:35Z
dc.date.available2016-10-24T21:55:35Z
dc.date.issued2016-11-01
dc.identifier.citationEsen, O. & Sütlü, S. S. (2016). Hamiltonian dynamics on matched pairs. International Journal of Geometric Methods in Modern Physics, 13(10), 1-24. doi:10.1142/S0219887816501280en_US
dc.identifier.issn0219-8878
dc.identifier.issn1793-6977
dc.identifier.urihttps://hdl.handle.net/11729/1140
dc.identifier.urihttp://dx.doi.org/10.1142/S0219887816501280
dc.description.abstractThe cotangent bundle of a matched pair Lie group, and its trivialization, are shown to be a matched pair Lie group. The explicit matched pair decomposition on the trivialized bundle is presented. On the trivialized space, the canonical symplectic two-form and the canonical Poisson bracket are explicitly written. Various symplectic and Poisson reductions are perfomed. The Lie–Poisson bracket is derived. As an example, Lie–Poisson equations on (Formula presented.) are obtained.en_US
dc.language.isoengen_US
dc.publisherWorld Scientific Publishing Coen_US
dc.relation.isversionof10.1142/S0219887816501280
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectHamilton’s equationsen_US
dc.subjectLie–Poisson equationsen_US
dc.subjectMatched pairsen_US
dc.subjectReductionen_US
dc.subjectLie-Groupsen_US
dc.subjectHopf-Algebrasen_US
dc.subjectSemidirect productsen_US
dc.subjectCotangent bundleen_US
dc.titleHamiltonian dynamics on matched pairsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalInternational Journal of Geometric Methods in Modern Physicsen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID0000-0003-0925-8668
dc.identifier.volume13
dc.identifier.issue10
dc.identifier.startpage1
dc.identifier.endpage24
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorSütlü, Serkan Selçuken_US
dc.relation.indexWOSen_US
dc.relation.indexScopusen_US
dc.relation.indexScience Citation Index Expanded (SCI-EXPANDED)en_US
dc.description.qualityQ2
dc.description.wosidWOS:000387489200012


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record